ClinVar Miner

Submissions for variant NM_000492.4(CFTR):c.326A>G (p.Tyr109Cys) (rs121909031)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 3
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Mendelics RCV000007618 SCV000886280 pathogenic Cystic fibrosis 2018-11-05 criteria provided, single submitter clinical testing
Invitae RCV000007618 SCV001574747 likely pathogenic Cystic fibrosis 2019-07-12 criteria provided, single submitter clinical testing This sequence change replaces tyrosine with cysteine at codon 109 of the CFTR protein (p.Tyr109Cys). The tyrosine residue is moderately conserved and there is a large physicochemical difference between tyrosine and cysteine. This variant is not present in population databases (ExAC no frequency). This variant has been observed in individual(s) with cystic fibrosis (PMID: 7524909, 27022295, 30232781, 30558651). In at least one individual the data is consistent with the variant being in trans (on the opposite chromosome) from a pathogenic variant. ClinVar contains an entry for this variant (Variation ID: 7197). This variant has been reported to affect CFTR protein function (PMID: 11278813). In summary, the currently available evidence indicates that the variant is pathogenic, but additional data are needed to prove that conclusively. Therefore, this variant has been classified as Likely Pathogenic.
OMIM RCV000007618 SCV000027819 pathogenic Cystic fibrosis 2018-04-09 no assertion criteria provided literature only

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.